# SDR DALA2021121607787

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 11,944 hours, 1,158 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3512 - CARGO PANEL 132LAW HAS COMPOSITE DAMAGE THROUGH THE PANEL. CORRECTIVE ACTION: REPAIRED PANEL PER AMDS WORK CARD 2550-01315-04A.(2053069)
